# SDR SCNA95046

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: SEDHT
- Make and model: Doug DC-10-10
- Aircraft serial: 47833
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C803833
- Condition: Binding
- Location: Nr 2 Eng Thrott
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS CRUISING AT FLIGHT LEVEL 370 WHEN DESCENDING POWER ON NR 2 ENGINE WOULD NOT RETARD BELOW 93 PERCEHT N1, 89 PERCENT N2, FF 5200.  NR 2 WOULD NOT ADVANCE OR RETARD.  CONTINUED TO TRY TO MOVE THROTTLE UNTIL FL 180.  SECURED NR 2 ENGINE AT FL 180, COMPLIED WITH EMERGENCY AND COM CHECK LISTS.  FOUND NR 2 ENGINE THROTTLE CABLE TELEFLEX PORTION BINDING.  CLEANED AND LUBED TELEFLEX AT ENGINE END AND AT THROTTLE DRUM END.  OPERATIONAL CHECK GOOD THROUGH SEVERAL TIMES, NO BINDING NOTED AT THIS TIME.  WORK ACCOMPLISHED PER DC10 MM 76-11-01.
